Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Holes on the nose due to repeated breakouts, get weird tingles. What treatment should be taken?

hi, I have a very serious problem with my nose . I have very bad holes from repeated breakouts through the years. The one s I believe have caused these scars and holes is large cyst like (boils) that form at random times. I dont get them very often anymore, but unfortunately the damage is done and it has absolutely killed my self confidence. Its imperative that I resolve this issue, so that I can live a normal life without being starred at all the time. Please help- 31 male. Also, I get a weird tingle almost like a spasm or something every now and then too.. Thanks so much
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
these are freqiuent allergies
you get xray pns done
get blood serum tested for milk wheat chana erice potato egg'

and dust get answer and do sublingual immunotherapy
apply neosporin h eye ointment in nose bd
sea water drops 2 drops at night each nostril
tab methotrexte 2.5 mgm once weekly dose
do it for 3 months along with slit
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor